MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE EPIC¿ VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC - MAPLE GROVE EPIC¿ VASCULAR; STENT, ILIAC
Model Number H74939200068020
Medical Device Problem Codes Premature Activation (1484); Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that inadvertent stent deployment occurred.A 6mmx80mmx120mm epic¿ stent was selected for use.However upon opening the package, it was noted that the tip of the stent was partially out of the delivery system.The device was not used and the procedure was completed with a 6mmx80mm innova stent.No patient complications were reported and the patient's status was stable.
 
Additional Manufacturer Narrative
The returned product consisted of an epic self-expanding stent system.The outer sheath, tip, inner sheath and the remainder of the device were checked for damage.No damage was noticed on the shaft.The tip area showed inner liner buckling damage.The stent was partially deployed approximately 1.54cm from the marker band.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause was unable to be determined.(b)(4).
 
Event or Problem Description

Brand Name
EPIC¿ VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key6654078
Report Number2134265-2017-06087
Device Sequence Number16526529
Product Code NIO
UDI-Device Identifier08714729805366
UDI-Public(01)08714729805366(17)20180831(10)18313469
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Model NumberH74939200068020
Device Catalogue Number39200-06802
Device Lot Number18313469
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2017
Initial Date Received by Manufacturer 05/31/2017
Supplement Date Received by Manufacturer06/20/2017
Initial Report FDA Received Date06/20/2017
Supplement Report FDA Received Date07/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1